# SDR DL76L020286

- Difficulty date: March 10, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 33,095 hours, 5,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER APPROX 30 MINUTES OF FLIGHT RIGHT PACK TRIPPED OFF.  CREW ATTEMPTED RESET AND PACK TRIPPED OFF AGAIN.  PERFORMED BITE ON PACK TEMP CONTROLLER AND NO FAULTS.  REPLACED PACK TEMP CONTROLLER DUE TO SHOP HISTORY ON PREV ACFT.  ALSO REPLACED FLOW CONTROL SOV AS A PRECAUTION.
